# SDR HNAA2022120600314

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 49,741 hours, 47,174 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FUEL IMPENDING BYPASS EICAS MESSAGE. ACCOMPLISHED MNT. PROC.APP1 73-4FUEL IMP BYP ADV MSG.   AS A PRECAUTION, R & R FUEL FILTER IRT RREM 73-21-10-000/400-802. LEAK CK GOOD. NO FIX. R & R ELCT. IMPENDING BYPASS INDICATOR IRT RREM 73-37-10-000/400-801. OP CK GOOD. NO FURTHER DEFECTS NOTED.
